MAUDE Adverse Event Report: ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow up, the device was not able to be interrogated with inductive telemetry, however the device was still providing pacing support.The patient was interrogated two months prior, and the longevity of the device was six months.The device was explanted and replaced to resolve this event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of inability to interrogate was not confirmed.The device was received with normal output and normal telemetry communication.Electrical and mechanical tests performed including telemetry communication and outputs verification did not identify any functional issues.The device was implanted for more than 10 years which exceeds its projected longevity and is consistent with normal battery depletion.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21858037
Report Number2017865-2025-40055
Device Sequence Number7898430
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)4464384(17)150831
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model NumberPM2160
Device Lot Number4464384
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown